BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Existence of local strong solutions for a quasilinear Benney system

Participants in the publication
João-Paulo Dias (Author)
Mário Figueira (Author)
Dep. Matemática
CMAF - Centro de Matemática e Aplicações Fundamentais 
Filipe Oliveira (Author)

Date of Publication
2007-04

Where published
Comptes Rendus Mathematique

Publication Identifiers
ISSN - 1631-073X

Publisher
Elsevier BV

Volume
344
Number
8

Number of pages
3
Starting page
493
Last page
496

Document Identifiers
DOI - https://doi.org/10.1016/j.crma.2007.03.005
URL - http://dx.doi.org/10.1016/j.crma.2007.03.005


Export

APA
João-Paulo Dias, Mário Figueira, Filipe Oliveira, (2007). Existence of local strong solutions for a quasilinear Benney system. Comptes Rendus Mathematique, 344, 493-496. ISSN 1631-073X. eISSN . http://dx.doi.org/10.1016/j.crma.2007.03.005

IEEE
João-Paulo Dias, Mário Figueira, Filipe Oliveira, "Existence of local strong solutions for a quasilinear Benney system" in Comptes Rendus Mathematique, vol. 344, pp. 493-496, 2007. 10.1016/j.crma.2007.03.005

BIBTEX
@article{46615, author = {João-Paulo Dias and Mário Figueira and Filipe Oliveira}, title = {Existence of local strong solutions for a quasilinear Benney system}, journal = {Comptes Rendus Mathematique}, year = 2007, pages = {493-496}, volume = 344 }